# SDR QXEA2022091200290

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 10,581 hours, 6,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: SG99046520
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12" OF PHOTOLUMINESCENT STRIP MISSING NEXT TO ROW 14A&B. REMOVED FROM SERVICE. REPOSITIONED AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.
